# SDR CA040518003

- Difficulty date: May 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,762 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Hose
- Part number: SCDEETS41446
- Condition: Kinked
- Location: Breather
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, CABIN BEGAN TO FILL WITH FUMES AND OIL VAPOR. CREW TURNED OFF ENGINE BLEED AIR AND RETURNED TO AIRPORT. MAINTENANCE FOUND NR 1 ENGINE BREATHER HOSE HAD BEEN KINKED AND PINCHED CAUSING THE ACCESSORY CASE TO PRESSURIZE AND FORCE OIL TO PASS THE ENGINE LABYRINTH AND GARLOCK SEALS AND ENTER THE COMPRESSOR. SOME OF THIS OIL ENTERED THE CABIN THROUGH THE AIRCRAFT BLEED AIR SYSTEM CREATING FUMES AND VISIBLE OIL VAPOR. ENGINE BREATHER HOSE WAS INSPECTED AND REPOSITIONED.   SEVERAL SUCCESSFUL GROUND RUNS WERE CARRIED OUT AND AIRCRAFT WAS RETURNED TO SERVICE.
